# SDR ARWA9609032

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Amp
- Part number: 390D
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

AFTER TAKEOFF, FIRE WARNING NR 1 ENGINE.  ENGINE SHUTDOWN WITH ENGINE FIRE CHECKLIST.  DISCHARGED BOTH LEFT WING FIRE BOTTLES.  AIRCRAFT RETURNED TO SJU AND MADE OVERWEIGHT LANDING, BLOWING NR 1, 2 AND 8 TIRES.  FALSE FIRE WARNING, NO VISUAL INDICATION OF FIRE.  TROUBLESHOOTING NOTED FAULTY FIRE WARNING AMP.  REMOVED AND REPLACED AMP SYSTEM, OPS CHECKED NORMAL.  PERFORMED OVERWEIGHT/HARD LANDING INSPECTION, NO STRUCTURAL DAMAGE NOTED.  REMOVED AND REPLACED NR 1, 2, 7 AND 8 TIRES, CLEANED ENGINE, REMOVED AND REPLACED NR 1 AND 2 FIRE BOTTLE.
